Posted 1/18/2010 11:54 PM (GMT -6)
There have been a few posts about heart problems, hives, etc. that make me wonder whether there maybe is some kind of link that others experience with thyroid levels & anxiety.
I have been feeling really awful lately & I'm not sure why. I have been so good about taking my Synthroid every day. I used to think I could just take it when I felt bad, but that didn't turn out so well & I got lectured by my wonderful PCP who is so smart. But lately I have been doing better -- hair is growing back a bit, more energy, stable weight, feeling happier, all that good stuff. But this past week I have been feeling just plain awful. Like how I would feel when I was taking my meds on some days but not others. I can't find anything to make me feel better.
I know if it's my thyroid I need to scrape together the money to go to my doctor & get blood work. I just really don't have the money for blood work right now (god help me, the stupid test seriously costs me $600/visit -- and that's not my PCP's fee, she only charges me $60 & lets me do a payment plan). So if everyone thinks I'm just plain crazy, I'd rather save my money & feel miserable at home.
I just feel so lousy -- not hungry, no energy, so tired but can't sleep -- but I'm not losing weight & my hair hasn't been falling out so I'm thinking maybe it's not my thyroid. But honestly I just can't think straight. And partly I don't really want to go up on the Synthroid because the more I take, the worse my headaches get. I can't quite figure that out. I don't think headaches are a side effect, but somehow they seem connected.
Well, any thoughts?